On entropy functionals of states of operator algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)333-340
Number of pages8
JournalActa Mathematica Hungarica
Volume64
Issue number4
DOIs
Publication statusPublished - Dec 1994

Fingerprint

Operator Algebras
Entropy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On entropy functionals of states of operator algebras. / Petz, D.

In: Acta Mathematica Hungarica, Vol. 64, No. 4, 12.1994, p. 333-340.

Research output: Contribution to journalArticle

@article{34427ac80be64a4e95be14aff234a223,
title = "On entropy functionals of states of operator algebras",
author = "D. Petz",
year = "1994",
month = "12",
doi = "10.1007/BF01874693",
language = "English",
volume = "64",
pages = "333--340",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On entropy functionals of states of operator algebras

AU - Petz, D.

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=34249766299&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249766299&partnerID=8YFLogxK

U2 - 10.1007/BF01874693

DO - 10.1007/BF01874693

M3 - Article

AN - SCOPUS:34249766299

VL - 64

SP - 333

EP - 340

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -